MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBP ALBUMIN BCP; BROMCRESOL PURPLE DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALBP ALBUMIN BCP; BROMCRESOL PURPLE DYE-BINDING, ALBUMIN
Model Number ALB BCP
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For two events the investigations are ongoing.The follow up/corrective actions: none listed.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events.Erroneous low results were generated by the cobas 6000 c (501) module.The events involved a total of 2 patients with low results for albp albumin bcp.The patients' ages ranged were "newborns".
 
Additional Manufacturer Narrative
For both events: the investigation tested retention albumin reagent lots with precicontrol solution on a c 501 module.All results were comparable to one another.The investigation also used 10 blood samples from internal donors.From each donor, a venous sample and a capillary sample was obtained and tested with retention albumin reagent on a c501 module.A difference in results between venous and capillary samples was not observed.The results were comparable to one another.The customer's allegation could not be confirmed.A general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ALBP ALBUMIN BCP
Common Device Name
BROMCRESOL PURPLE DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8551515
Report Number1823260-2019-90096
Device Sequence Number13849818
Product Code CJW
UDI-Device Identifier04015630927562
UDI-Public4015630927562
Combination Product (Y/N)N
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberALB BCP
Device Lot Number382380, 350769
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date10/21/2019
Patient Sequence Number1